# SDR ASAA0380348

- Difficulty date: April 16, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Component: Emergency Light, Gulton
- Component part number: 0105603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA PREFLIGHT CHECK, FOUND FIRST CLASS EMERGENCY TRACK LIGHTING INOPERATIVE.  REPAIRED DAMGED WIRE AT ROW 3.  LIGHTS THEN OPERATED PROPERLY.  (M)
